Iowa, 2010

Flooding in Iowa, June 23 to 30, 2010

June 23 to 30, 2010 · NWS FSD · 5 events in 4 counties and zones

Heavy rain caused minor to record flooding along the Little Sioux and Ocheyedan Rivers. Fields and other lowlands as well as roads along the river were flooded.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$100,000
Crop damage
None recorded
Events
5

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS FSD wrote it up.

Heavy rain caused minor to record flooding along the Little Sioux and Ocheyedan Rivers. Fields and other lowlands as well as roads along the river were flooded. The flooding began on June 23rd, and continued to the end of the month.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sioux Falls, SD wrote its last area forecast discussion before the first event at Jun 23, 12:48 AM CST, 5 hours 12 minutes earlier.

Area forecast discussion, Jun 23, 12:48 AM CST, 5 hours 12 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA
NATIONAL WEATHER SERVICE SIOUX FALLS SD
148 AM CDT WED JUN 23 2010

.DISCUSSION...
THUNDERSTORMS TO EXIT THE AREA THIS MORNING AS S/WV OVER ERN SD LIFT
NE AND COLD FRONT DRIVES EAST. SHOULD SEE A FEW LINGERING
THUNDERSTORMS INTO SW MN AND NW IA THROUGH MID MORNING...BUT THAT IS
ABOUT IT. FLASH FLOOD WATCH WILL BE ALLOWED TO EXPIRE AT 7 AM...AS
HEAVY RAIN THREAT WINDS DOWN. SOME OF THE HEAVIEST RAIN OVERNIGHT
FELL ALONG AND NEAR A LINE FROM YANKTON...TO HAWARDEN...TO SPENCER
IOWA. MUCH OF THIS AREA PICKED UP A QUICK 2 TO 3 INCHES OF
RAIN...AND LOCALLY HIGHER AMOUNTS ESTIMATED BY RADAR.

BY THIS AFTERNOON MUCH OF THE AREA WILL HAVE CLEARED OUT BEHIND THE
FRONT...WITH BROAD UPPER LEVEL SUBSIDENCE SETTING IN...DESPITE A
WEAK WAVE DRIFTING ACROSS THE AREA . MODELS SHOWING SOME BNDRY LAYER
INSTABILITY DEVELOPING THIS AFTERNOON WITH THE COOLER AIR ALOFT AND
RESIDUAL SFC MOISTURE. THINKING ANY INSTABILITY WILL BE OVER POWERED
BY STRONG SUBSIDENCE SO ONLY HAVE SLIGHT CHANCE OF THUNDERSTORMS INTO
SW MN THIS AFTERNOON...AND THAT MAY BE OVERDOING IT.

HIGH PRESSURE WILL FINALLY PRODUCE A DRY NIGHT ACROSS THE AREA. DRY
CONDITIONS TO CONTINUE INTO THE DAY THURSDAY...BUT AS HIGH PRESSURE
SLIDES EAST...CHANCES FOR PRECIPITATION AGAIN BEGIN TO INCREASE. MAY
SEE ISOLATED STORMS INTO S CNTRL SD LATE THU AFTERNOON AND
EVENING...BUT MOST LIKE THE CAP WILL HOLD AS THERE IS NO UPPER LEVEL
SUPPORT. MODELS KEEP THINKS DRY THU NIGHT...BUT WILL HAVE TO MONITOR
WARM MOIST RETURN FLOW ALOFT SPREAD EAST ACROSS THE AREA. MAY BE
ABLE TO SPARK A FEW LATE NIGHT THUNDERSTORMS. CHANCES OF
THUNDERSTORMS TO CONTINUE ON FRIDAY...BUT MOST OF THE THUNDERSTORM
ACTIVITY OVER THE REGION WILL BE WELL TO THE NORTH ACROSS NORTH
DAKOTA. BEST CHANCES OF THUNDERSTORMS FOR THE FA WILL BE SAT INTO
SAT NIGHT. A STATIONARY SFC FRONT IS EXPECTED TO SET UP ACROSS E
CNTRL SD SAT AFT ALONG WHICH THUNDERSTORMS MAY FIRE ON. NOT CERTAIN
ON THE EXACT POSITION OF THE FRONT SAT...BUT KEPT THE NORTHERN CWA A
TAD COOLER WITH HIGHS IN THE 80S...WHILE HOT HUMID CONDITIONS WILL
BE FOUND TO THE SOUTH. AN UPPER WAVE AND THE NEXT COLD FRONT SHOULD
PUSH ACROSS THE AREA SAT NIGHT...PRODUCING THE NEXT ROUND OF
WIDESPREAD THUNDERSTORMS WITH SOME SEVERE WEATHER A GOOD BET. ONCE THIS
WAVE MOST THROUGH...THE WX PATTERN APPEARS TO CHANGE...AT LEAST
TEMPORARILY WITH A DOMINATE UPPER RIDGE BUILDING ACROSS THE NORTHERN
PLAINS THE FIRST HALF OF NEXT WEEK.

&&
.AVIATION...
THUNDERSTORM ACTIVITY TO WIND DOWN THIS MORNING...ALTHOUGH A FEW
LINGERING THUNDERSTORMS WILL BE POSSIBLE THROUGH 15 Z INTO NW IA AND
SW MN. HIGH PRESSURE TO BUILD INTO THE AREA TODAY. IT WILL BE A BIT
BREEZY FROM THE NW THROUGH THE AFTERNOON BUT WINDS WILL BECOME LIGHT
THIS EVENING AS HIGH PRESSURE MOVES ACROSS THE AREA.

&&

.FSD WATCHES/WARNINGS/ADVISORIES...
IA...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR IAZ001>003-
     012>014-020>022-031-032.

MN...NONE.
NE...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR NEZ013-014.

SD...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR SDZ050-057>071.

&&

97
Hazardous weather outlook, Jun 23, 3:45 AM CST, 2 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SIOUX FALLS SD
445 AM CDT WED JUN 23 2010

SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098-
IAZ001>003-012>014-020>022-031-032-NEZ013-014-241200-
AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA-
CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE-
DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON-
IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN-
LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN-
OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN-
SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON-
445 AM CDT WED JUN 23 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA...
SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA.

.DAY ONE...TODAY AND TONIGHT

FLOODING...
FLOODING IS EXPECTED TO CONTINUE FOR THE NEXT SEVERAL DAYS ALONG
PARTS OF THE BIG SIOUX AND VERMILLION RIVERS IN SOUTHEAST SOUTH
DAKOTA. THE JAMES RIVER WILL REMAIN IN FLOOD FOR THE FORESEEABLE
FUTURE. AREAL FLOODING OF SMALL STREAMS AND CREEKS ALSO CONTINUES
IN SOUTH CENTRAL SOUTH DAKOTA BETWEEN THE JAMES RIVER AND
MISSOURI RIVER...RESULTING IN NUMEROUS ROAD CLOSURES IN RURAL
AREAS.

HEAVY RAIN FROM THUNDERSTORMS PRODUCED 2 TO 4 INCHES OF RAIN
ACROSS PORTIONS OF NORTHWEST IOWA...IN A VERY SHORT TIME TUESDAY
NIGHT. THESE HEAVY RAINS HAVE AGGRAVATED FLOODING ALONG MUCH OF
THE LITTLE SIOUX RIVER. THE LITTLE SIOUX IS EXPECTED TO REMAIN
ABOVE FLOOD STAGE FOR MANY DAYS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A CHANCE FOR WIDESPREAD THUNDERSTORMS LATE SATURDAY INTO
SATURDAY NIGHT ACROSS MUCH OF THE AREA. SOME STORMS MAY BE SEVERE
AND PRODUCE HEAVY RAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.WEATHER.GOV/SIOUXFALLS. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

97

In the hours before

Local storm report, Jun 23, 1:11 AM CST, 4 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SIOUX FALLS SD
211 AM CDT WED JUN 23 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1053 PM     HAIL             2 SW MARCUS             42.80N 95.84W
06/22/2010  E1.25 INCH       CHEROKEE           IA   TRAINED SPOTTER

1102 PM     FUNNEL CLOUD     2 SW MARCUS             42.81N 95.84W
06/22/2010                   CHEROKEE           IA   TRAINED SPOTTER

1102 PM     TORNADO          3 S MARCUS              42.78N 95.81W
06/22/2010                   CHEROKEE           IA   TRAINED SPOTTER

            POSSIBLE TORNADO ON THE GROUND

1110 PM     TORNADO          1 S MARCUS              42.81N 95.81W
06/22/2010                   CHEROKEE           IA   TRAINED SPOTTER

            TORNADO ON THE GROUND

1115 PM     TORNADO          1 E MARCUS              42.82N 95.79W
06/22/2010                   CHEROKEE           IA   AMATEUR RADIO

            TORNADO ON GROUND

1130 PM     FUNNEL CLOUD     1 S CRAIG               42.88N 96.31W
06/22/2010                   PLYMOUTH           IA   EMERGENCY MNGR

1135 PM     TSTM WND GST     4 SW CRAIG              42.85N 96.37W
06/22/2010  E60.00 MPH       PLYMOUTH           IA   EMERGENCY MNGR

1145 PM     TSTM WND GST     5 E STRUBLE             42.89N 96.09W
06/22/2010  E60.00 MPH       PLYMOUTH           IA   EMERGENCY MNGR

1200 AM     TSTM WND GST     2 S LESTERVILLE         43.01N 97.59W
06/23/2010  M98.00 MPH       YANKTON            SD   EMERGENCY MNGR

1206 AM     TSTM WND GST     HURON                   44.36N 98.22W
06/23/2010  M70.00 MPH       BEADLE             SD   ASOS

1208 AM     TSTM WND GST     HURON                   44.36N 98.22W
06/23/2010  M63.00 MPH       BEADLE             SD   ASOS

1210 AM     FLASH FLOOD      HAWARDEN                43.00N 96.48W
06/23/2010                   SIOUX              IA   TRAINED SPOTTER

            WATER OVER THE CURBS

1237 AM     FLASH FLOOD      SPENCER                 43.15N 95.15W
06/23/2010                   CLAY               IA   BROADCAST MEDIA

            STREETS AND SMALL STREAMS IN THE SPENCER CITY LIMITS ARE
            FLOODED.

&&

LAFLIN
Local storm report, Jun 23, 2:32 AM CST, 3 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
332 AM CDT WED JUN 23 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 AM     NON-TSTM WND GST 10 S IVANHOE            44.32N 96.25W
06/23/2010  M72 MPH          LINCOLN            MN   TRAINED SPOTTER

            LARGE TREES DOWN.

&&

LIEBL
Local storm report, Jun 23, 2:41 AM CST, 3 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SIOUX FALLS SD
341 AM CDT WED JUN 23 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1053 PM     HAIL             2 SW MARCUS             42.80N 95.84W
06/22/2010  E1.25 INCH       CHEROKEE           IA   TRAINED SPOTTER

1102 PM     TORNADO          3 S MARCUS              42.78N 95.81W
06/22/2010                   CHEROKEE           IA   TRAINED SPOTTER

            POSSIBLE TORNADO ON THE GROUND

1102 PM     FUNNEL CLOUD     2 SW MARCUS             42.81N 95.84W
06/22/2010                   CHEROKEE           IA   TRAINED SPOTTER

1110 PM     TORNADO          1 S MARCUS              42.81N 95.81W
06/22/2010                   CHEROKEE           IA   TRAINED SPOTTER

            TORNADO ON THE GROUND

1115 PM     TORNADO          1 E MARCUS              42.82N 95.79W
06/22/2010                   CHEROKEE           IA   AMATEUR RADIO

            TORNADO ON GROUND

1130 PM     FUNNEL CLOUD     1 S CRAIG               42.88N 96.31W
06/22/2010                   PLYMOUTH           IA   EMERGENCY MNGR

1135 PM     TSTM WND GST     4 SW CRAIG              42.85N 96.37W
06/22/2010  E60.00 MPH       PLYMOUTH           IA   EMERGENCY MNGR

1145 PM     TSTM WND GST     5 E STRUBLE             42.89N 96.09W
06/22/2010  E60.00 MPH       PLYMOUTH           IA   EMERGENCY MNGR

1200 AM     TSTM WND GST     2 S LESTERVILLE         43.01N 97.59W
06/23/2010  M98.00 MPH       YANKTON            SD   EMERGENCY MNGR

1206 AM     TSTM WND GST     HURON                   44.36N 98.22W
06/23/2010  M70.00 MPH       BEADLE             SD   ASOS

1208 AM     TSTM WND GST     HURON                   44.36N 98.22W
06/23/2010  M63.00 MPH       BEADLE             SD   ASOS

1210 AM     FLASH FLOOD      HAWARDEN                43.00N 96.48W
06/23/2010                   SIOUX              IA   TRAINED SPOTTER

            WATER OVER THE CURBS

1237 AM     FLASH FLOOD      SPENCER                 43.15N 95.15W
06/23/2010                   CLAY               IA   BROADCAST MEDIA

            STREETS AND SMALL STREAMS IN THE SPENCER CITY LIMITS ARE
            FLOODED.

0325 AM     NON-TSTM WND GST 10 S IVANHOE            44.32N 96.25W
06/23/2010  M72.00 MPH       LINCOLN            MN   TRAINED SPOTTER

            LARGE TREES DOWN.

&&

MJF
Local storm report, Jun 23, 4:53 AM CST, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
553 AM CDT WED JUN 23 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 AM     FLASH FLOOD      ORANGE CITY             43.00N 96.06W
06/23/2010                   SIOUX              IA   LAW ENFORCEMENT

            HIGHWAY 10 AT ORANGE CITY UNDER WATER FOR AROUND 1 HOUR.
            CREEKS IN THE AREA SWELLED TO 1/2 MILE WIDE.

0140 AM     FLASH FLOOD      11 E SPENCER            43.15N 94.93W
06/23/2010                   CLAY               IA   BROADCAST MEDIA

            HIGHWAY 18 NEAR THE PALO ALTO AND CLAY COUNTY LINE UNDER
            WATER.

&&

LIEBL
Local storm report, Jun 23, 4:55 AM CST, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SIOUX FALLS SD
555 AM CDT WED JUN 23 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1053 PM     HAIL             2 SW MARCUS             42.80N 95.84W
06/22/2010  E1.25 INCH       CHEROKEE           IA   TRAINED SPOTTER

1102 PM     FUNNEL CLOUD     2 SW MARCUS             42.81N 95.84W
06/22/2010                   CHEROKEE           IA   TRAINED SPOTTER

1102 PM     TORNADO          3 S MARCUS              42.78N 95.81W
06/22/2010                   CHEROKEE           IA   TRAINED SPOTTER

            POSSIBLE TORNADO ON THE GROUND

1110 PM     TORNADO          1 S MARCUS              42.81N 95.81W
06/22/2010                   CHEROKEE           IA   TRAINED SPOTTER

            TORNADO ON THE GROUND

1115 PM     TORNADO          1 E MARCUS              42.82N 95.79W
06/22/2010                   CHEROKEE           IA   AMATEUR RADIO

            TORNADO ON GROUND

1130 PM     FUNNEL CLOUD     1 S CRAIG               42.88N 96.31W
06/22/2010                   PLYMOUTH           IA   EMERGENCY MNGR

1135 PM     TSTM WND GST     4 SW CRAIG              42.85N 96.37W
06/22/2010  E60.00 MPH       PLYMOUTH           IA   EMERGENCY MNGR

1145 PM     TSTM WND GST     5 E STRUBLE             42.89N 96.09W
06/22/2010  E60.00 MPH       PLYMOUTH           IA   EMERGENCY MNGR

1200 AM     TSTM WND GST     2 S LESTERVILLE         43.01N 97.59W
06/23/2010  M98.00 MPH       YANKTON            SD   EMERGENCY MNGR

1206 AM     TSTM WND GST     HURON                   44.36N 98.22W
06/23/2010  M70.00 MPH       BEADLE             SD   ASOS

1208 AM     TSTM WND GST     HURON                   44.36N 98.22W
06/23/2010  M63.00 MPH       BEADLE             SD   ASOS

1210 AM     FLASH FLOOD      HAWARDEN                43.00N 96.48W
06/23/2010                   SIOUX              IA   TRAINED SPOTTER

            WATER OVER THE CURBS

1230 AM     FLASH FLOOD      ORANGE CITY             43.00N 96.06W
06/23/2010                   SIOUX              IA   LAW ENFORCEMENT

            HIGHWAY 10 AT ORANGE CITY UNDER WATER FOR AROUND 1 HOUR.
            CREEKS IN THE AREA SWELLED TO 1/2 MILE WIDE.

1237 AM     FLASH FLOOD      SPENCER                 43.15N 95.15W
06/23/2010                   CLAY               IA   BROADCAST MEDIA

            STREETS AND SMALL STREAMS IN THE SPENCER CITY LIMITS ARE
            FLOODED.

0140 AM     FLASH FLOOD      11 E SPENCER            43.15N 94.93W
06/23/2010                   CLAY               IA   BROADCAST MEDIA

            HIGHWAY 18 NEAR THE PALO ALTO AND CLAY COUNTY LINE UNDER
            WATER.

0325 AM     NON-TSTM WND GST 10 S IVANHOE            44.32N 96.25W
06/23/2010  M72.00 MPH       LINCOLN            MN   TRAINED SPOTTER

            LARGE TREES DOWN.

&&

LIEBL

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

5 flood. Local standard time, as filed.

Flood, Clay

When
June 23, 6:00 AM CST to June 30, 11:59 PM CST
Where
Clay County, 9.5 mi W of Fostoria to 5 mi WSW of Gillett Grove
Cause
Heavy Rain
Reported by
COOP Observer
Coordinates
43.250, -95.359

Heavy rain caused minor to moderate flooding along the Little Sioux River, with lowlands including some agricultural land along the river flooded. The river crested at 2.25 feet above flood stage at Spencer on June 28th.

Flood, Buena Vista

When
June 24, 6:00 AM CST to June 30, 11:59 PM CST
Where
Buena Vista County, Linn Grove to 5 mi N of Linn Grove
Cause
Heavy Rain
Reported by
COOP Observer
Coordinates
42.880, -95.250

Heavy rain caused minor to moderate flooding along the Little Sioux River, with lowlands including some agricultural land along the river flooded. The river crested at 3.14 feet above flood stage at Linn Grove on June 28th.

Flood, Cherokee

When
June 26, 6:00 AM CST to June 30, 11:59 PM CST
Where
Cherokee County, 10 mi ENE of Larrabee to 1 mi NE of Larrabee
Cause
Heavy Rain
Property damage
$100,000
Reported by
COOP Observer
Coordinates
42.925, -95.347

Heavy rain caused moderate to record flooding along the Little Sioux River, with lowlands including land and several roads near the river flooded. Several roads were flooded on the south side of the town of Cherokee, including U.S. Highway 59 which was under much water, the state Highway 3 bypass, and several other roads. Up to 200 people were evacuated from the south side of Cherokee, where several businesses were flooded, and where access was cut off to areas not flooded. The river rose very rapidly and crested at a record 10.3 feet above flood stage at Cherokee on June 27th, which was the day after the flooding began.

Flood, Clay

When
June 27, 6:00 AM CST to June 29, 6:00 PM CST
Where
Clay County, Everly to 1 mi S of Everly
Cause
Heavy Rain
Reported by
COOP Observer
Coordinates
43.170, -95.330

Heavy rain caused minor to moderate flooding along the Ocheyedan River, with lowlands including some agricultural land along the river flooded. The river crested at 2 feet above flood stage near Spencer on June 28th.

Flood, Woodbury

When
June 27, 6:00 AM CST to June 30, 6:00 PM CST
Where
Woodbury County, 7 mi NNE of Correctionville to 4 mi W of Correctionville
Cause
Heavy Rain
Reported by
COOP Observer
Coordinates
42.574, -95.747

Heavy rain caused minor to moderate flooding along the Little Sioux River, with lowlands including some farmland near the river flooded. The river crested at 4.79 feet above flood stage at Correctionville on June 28th.

What these are

Flood
Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Iowa in 2010Every state in 2010This day in weather historyWarnings in Iowa, June 2010

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 246939, 246962, 246971, 246942, 246972.